# SDR CNMA20070007

- Difficulty date: March 31, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 32,469 hours, 9,027 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A1
- Part serial: 541669695
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY LIGHTS INOP AND LT AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS IAW MM 33-51 OPS CHECK GOOD. REPLACED 2 EACH BATTERY PACKS P/N 2013-A1 S/N 54166 RT FWD S/N 9695 LT AFT.
